Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 4, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 8, 2008, 2:37 PM CST for Adams County, Claiborne County, Jefferson County, Mississippi; Catahoula Parish, Concordia Parish, Tensas Parish, Louisiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 8, 2008, 2:37 PM CST (20:37 UTC)
- Expired
- Jan 8, 2008, 3:15 PM CST
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Catahoula Parish, LA, Concordia Parish, LA, Tensas Parish, LA, Adams County, MS, Claiborne County, MS, Jefferson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 444 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 082036 SVRJAN LAC025-029-107-MSC001-021-063-082115- /O.NEW.KJAN.SV.W.0004.080108T2037Z-080108T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 237 PM CST TUE JAN 8 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CATAHOULA PARISH IN NORTHEAST LOUISIANA... NORTHERN CONCORDIA PARISH IN NORTHEAST LOUISIANA... THIS INCLUDES THE CITY OF FERRIDAY... SOUTHERN TENSAS PARISH IN NORTHEAST LOUISIANA... NORTHERN ADAMS COUNTY IN SOUTHWEST MISSISSIPPI... WESTERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI... NORTHWESTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI... * UNTIL 315 PM CST * AT 237 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR FROGMORE...OR ABOUT 8 MILES NORTH OF MONTEREY...AND MOVING NORTHEAST AT 80 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SPOKANE AND CLAYTON BY 245 PM CST... SPOKANE AND PINE RIDGE BY 250 PM CST... CHURCH HILL BY 255 PM CST... LORMAN AND ALCORN BY 305 PM CST... PATTISON AND RED LICK BY 310 PM CST... NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3210 9091 3182 9078 3146 9174 3162 9183 TIME...MOT...LOC 2037Z 245DEG 72KT 3159 9166 $$ MRM
1 follow-up statement
000
WWUS54 KJAN 082054
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CST TUE JAN 8 2008
LAC025-082104-
/O.CAN.KJAN.SV.W.0004.000000T0000Z-080108T2115Z/
CATAHOULA LA-
254 PM CST TUE JAN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CATAHOULA PARISH IS
CANCELLED...
LAT...LON 3172 9162 3175 9157 3174 9154 3177 9153
3210 9091 3183 9078 3181 9080 3156 9147
3153 9157
TIME...MOT...LOC 2054Z 250DEG 43KT 3163 9150
$$
LAC029-107-MSC001-021-063-082115-
/O.CON.KJAN.SV.W.0004.000000T0000Z-080108T2115Z/
TENSAS LA-CONCORDIA LA-JEFFERSON MS-CLAIBORNE MS-ADAMS MS-
254 PM CST TUE JAN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR NORTHERN ADAMS...WESTERN CLAIBORNE AND NORTHWESTERN JEFFERSON
COUNTIES...AND NORTHEASTERN CONCORDIA AND SOUTHERN TENSAS PARISHES...
AT 254 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. SIREN
ACTIVATION IS SUGGESTED. THIS STORM WAS LOCATED NEAR RIDGECREST...OR
ABOUT NEAR FERRIDAY...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SPOKANE BY 300 PM CST...
PINE RIDGE AND 9 MILES SOUTH OF WATERPROOF BY 305 PM CST...
CHURCH HILL BY 315 PM CST...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3172 9162 3175 9157 3174 9154 3177 9153
3210 9091 3183 9078 3181 9080 3156 9147
3153 9157
TIME...MOT...LOC 2054Z 250DEG 43KT 3163 9150
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 1:57 PM CST, 40 minutes earlier.
Area forecast discussion, Jan 8, 1:57 PM CST, 40 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
157 PM CST TUE JAN 8 2008
.DISCUSSION...
DID AN UPDATE TO THE FORECAST FOR INCLUSION OF TORNADO WATCH #9 FOR
NORTHWEST QUADRANT OF THE FORECAST AREA THROUGH 9 PM. PRESSURE
GRADIENTS AHEAD OF APPROACHING COLD FRONT ALSO NECESSITATED ISSUANCE
OF A WIND ADVISORY (SUSTAINED 30 MPH, GUSTS TO 40 MPH) FOR THE UPPER
MS DELTA UNTIL 6 PM. LAKE WIND ADVISORY ADJUSTED TO FIT AREAS
ROUGHLY ALONG (OR JUST NORTHWEST) OF THE NATCHEZ TRACE THROUGH 6 PM.
CONVECTION NOW STARTING TO ENTER INTO NORTHWEST SECTIONS OF THE CWA
ALONG COLD FRONT WITH MOST VIGOROUS STORMS NOW SKIRTING SE AR
COUNTIES AND FAR NORTHWEST MS COUNTIES. EXPECT BEST FORCING AND
SHEAR TO KEEP HIGHEST RISK OF SEVERE WEATHER (INCLUDING POSSIBLE
TORNADOES) TO NORTHWEST ZONES. MOST OF THE (SHALLOW) CONVECTION OUT
AHEAD OF THE FRONT IN THE CWA HAS BEEN KEPT IN CHECK BY LARGE
THERMAL CAP AROUND 7 TO 10 KFT. HOWEVER...ONE CELL HAS BROKEN CAP
AND IS ENTERING CATAHOULA PARISH AND WILL BE MONITORED. THERE IS
POTENTIAL MORE OF THESE PREFRONTAL CELLS COULD BREAK THE CAP AS
UPPER LEVEL ENERGY INPUT GRADUALLY INCREASES. /BB/
&&
.PREVIOUS DISCUSSION...BEEN WATCHING SOME NASTY STORMS ACROSS
ARKANSAS THIS MORNING IN ASSOCIATION WITH A COLD FRONT HEADED OUR
WAY. THESE STORMS HAVE BEEN SHOWING TORNADIC CIRCULATIONS IN AN
ENVIRONMENT WHERE COMBINATIONS OF SHEAR...LIFT AND INSTABILITY ARE
MAXIMIZED. EXPECT THIS ZONE TO DANGEROUS SHEAR...LIFT AND
INSTABILITY TO CLIP THE NORTHWEST CORNER OF THE CWA LATER THIS
AFTERNOON AS THE FRONT MOVES CLOSER. THUS...SEVERE POTENTIAL WILL BE
MAXIMIZED FROM AROUND 1 PM THROUGH 5 PM ACROSS DELTA SECTIONS OF
SE AR...FAR NW MS AND NORTHEAST LA. LOW PRESSURE FORMING ALONG THE
FRONT WILL PULL NORTH AWAY FROM THE REGION LATE TODAY WITH THE BULK
OF UPPER LEVEL ENERGY PASSING BY TO THE NORTH. THAT EVOLUTION WILL
RESULT IN A DIMINISHING SEVERE WEATHER RISK AS STORMS PROGRESS SOUTH
AND EAST THIS EVENING INTO THE BULK OF THE ARKLAMISS. HOWEVER...LOW
LEVEL JUICE (DEWPOINTS 60 TO 65 DEGREES) WILL BE ENOUGH TO ENSURE AT
LEAST SOME STORMS WILL CONTINUE ALTHOUGH THE MAIN RISKS WILL
TRANSLATE INTO DAMAGING WIND GUSTS. ATMOSPHERIC SUPPORT FOR STRONG
CONVECTION WILL SLACKEN FURTHER AS THE FRONT AND ASSOCIATED PRECIP
MOVE INTO THE SOUTHEAST QUADRANT OF THE AREA MID TO LATE EVENING.
FORECAST HAS BEEN UPDATED TO REFINE THUNDERSTORM RISKS,
PRECIPITATION TIMING, TEMPERATURES, AND DEWPOINTS TODAY AND TONIGHT.
WILL ALSO REFINE THE HWO. /BB/
&&
.AVIATION...MVFR FLIGHT CATS DUE TO CEILINGS WILL BE AROUND THE
REGION THROUGH THE MAJORITY OF THE DAY WITH ISOLATED LIGHT SHOWERS
FALLING THROUGH MIDDAY AND AFTERNOON AHEAD OF AN APPROACHING COLD
FRONT.GUSTY SOUTH WINDS WILL CONTINUE TO OCCUR AT ALL SITES TODAY
AHEAD OF THE APPROACHING LOW PRESSURE SYSTEM. SHRA COVERAGE WILL
INCREASE FROM THE WEST THROUGH THE DAY THIS MORNING WITH
THUNDERSTORM COVERAGE INCREASING FROM THE WEST DURING THE LATE
AFTERNOON TO EARLY EVENING HOURS. VFR CONDITIONS WILL SPREAD EAST IN
THE WAKE OF THE COLD FRONT TONIGHT. /50/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 49 63 54 68 / 73 21 57 67
MERIDIAN 51 63 55 72 / 85 21 68 83
VICKSBURG 48 62 49 67 / 43 18 46 53
HATTIESBURG 52 66 58 74 / 66 27 45 57
NATCHEZ 48 63 53 69 / 49 18 47 58
GREENVILLE 44 59 48 67 / 31 13 32 39
GREENWOOD 44 60 50 65 / 46 14 42 50
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ028>033-
037>039-043>050-053.
WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-019-
025>027-034>036-040>042.
LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007>009-
015-016-023>025.
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-075.
&&
50Hazardous weather outlook, Jan 8, 11:27 AM CST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1127 AM CST TUE JAN 8 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 091730- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1127 AM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A STRONG AREA OF LOW PRESSURE PASSING TO OUR NORTH WILL SEND AN ASSOCIATED COLD FRONT TOWARD THE ARKLAMISS TODAY. MOISTURE...WINDS AND INSTABILITY WILL INCREASE ACROSS THE AREA AHEAD OF THE SYSTEM...MAKING CONDITIONS FAVORABLE FOR STORM DEVELOPMENT. AS THE COLD FRONT ENTERS THE DELTA REGION LATER THIS AFTERNOON AND THE REMAINDER OF THE AREA TONIGHT...A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND NORTH OF THE NATCHEZ TRACE CORRIDOR. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS BUT TORNADOES CANNOT BE RULED OUT. THE RISK FOR SEVERE THUNDERSTORMS AND ASSOCIATED TORNADOES WILL BE HIGHEST FOR AREAS OF EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTHWEST MISSISSIPPI NORTHWEST OF A GRENADA MISSISSIPPI TO WINNSBORO LOUISIANA LINE. IN ADDITION...GUSTY SOUTH WINDS WILL EXIST ACROSS THE ARKLAMISS FOR A GOOD PORTION OF THE DAY TUESDAY. WINDS WILL BE HIGHEST OVER WESTERN PORTIONS OF THE AREA WHERE A LAKE WIND ADVISORY WILL BE IN EFFECT FROM MID MORNING THROUGH MID AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY ANOTHER STRONG STORM SYSTEM WILL MOVE THROUGH THE ARKLAMISS REGION THURSDAY. THIS WILL SEND A COLD FRONT THROUGH THE AREA AND PROVIDE ANOTHER GOOD CHANCE OF STRONG TO SEVERE STORMS. THINGS ARE BEGINNING TO LINE UP FOR THURSDAY TO POSSIBLY BE MORE ACTIVE THAN TODAY. STRONG FORCING AND SHEAR ARE EXPECTED ONCE AGAIN. IN ADDITION TO THAT...THIS SYSTEM LOOKS TO HAVE BETTER INSTABILITY AND SHOULD POSE A GREATER RISK FOR SEVERE WEATHER. AT THIS TIME STRONG TO SEVERE THUNDERSTORMS LOOK POSSIBLE OVER THE ENTIRE OUTLOOK AREA...BUT AREAS ALONG AND SOUTHEAST OF THE NATCHEZ TRACE LOOK TO HAVE A GREATER CHANCE OF SEEING SEVERE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON THROUGH EARLY THIS EVENING FOR AREAS OF THE ARKLAMISS NORTHWEST OF THE NATCHEZ TRACE CORRIDOR. ACTIVATION MAY BE NEEDED AGAIN THURSDAY...BUT OTHERWISE ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
In the hours before
Special weather statement, Jan 8, 1:04 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 104 PM CST TUE JAN 8 2008 ARZ074-075-082005- ASHLEY AR-CHICOT AR- 104 PM CST TUE JAN 8 2008 A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL AND DAMAGING WIND WAS LOCATED OVER UNION COUNTY...33 MILES WEST OF WEST CROSSETT AT 104 PM CST...MOVING EAST AT 60 MPH. THIS STORM SHOULD MOVE INTO WESTERN ASHLEY COUNTY BY 130 PM CST. SHOULD IT MAINTAIN ITS TRACK AND INTENSITY...A SEVERE THUNDERSTORM WARNING WOULD BE NEEDED. PEOPLE IN ASHLEY AND CHICOT COUNTIES...INCLUDING THE CITIES OF CROSSETT...DERMOTT...HAMBURG...NORTH CROSSETT AND WEST CROSSETT... SHOULD MONITOR THIS STORM CLOSELY. AEG
Special weather statement, Jan 8, 2:11 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 211 PM CST TUE JAN 8 2008 MSZ018-082040- BOLIVAR MS- 211 PM CST TUE JAN 8 2008 A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING ACROSS EASTERN ARKANSAS AND IS APPROACHING BOLIVAR COUNTY. PERSONS IN BOLIVAR COUNTY...INCLUDING THE CITIES OF CLEVELAND...ROSEDALE AND SHELBY... SHOULD CLOSELY MONITOR THESE STORMS AND BE PREPARED TO TAKE ACTION SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. EEC
Local storm report, Jan 8, 2:36 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 5 NE DERMOTT 33.58N 91.38W
01/08/2008 E1.75 INCH DESHA AR EMERGENCY MNGR
GOLF BALL TO QUARTER SIZED HAIL WAS REPORTED NEAR THE HWY
65 AND HWY 165 SPLIT.
&&
JFAIRLYThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 2:12 PM CST | Wind Advisory | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 5 more | 4 hr |
| Jan 8, 2:16 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 29 min |
| Jan 8, 2:30 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 45 min |
| Jan 8, 3:17 PM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 43 min |
| Jan 8, 3:25 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 37 min |
| Jan 8, 3:27 PM CST | Tornado Warning | JAN | Adams, Claiborne, Jefferson | 39 min |
| Jan 8, 3:45 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 45 min |
| Jan 8, 4:31 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 44 min |
| Jan 8, 5:00 PM CST | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 30 min |
| Jan 8, 5:18 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Rankin, Simpson | 27 min |
| Jan 8, 5:30 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 30 min |
| Jan 8, 5:38 PM CST | Tornado Warning | JAN | Copiah, Rankin, Simpson | 37 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Severe Thunderstorm Warnings in Louisiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.